# SDR COMA0460529

- Difficulty date: September 14, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 5,683 hours, 4,951 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Part number: 601R517063
- Part serial: MULT1314996
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 5,684 hours, 4,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5328 STAB/MACH TRIM DISENGAGE.  REPLACED THE STAB TRIM PANEL.
